Values of Arithmetical Functions Equal to a Sum of Two Squares

MOspace/Manakin Repository

Breadcrumbs Navigation

Values of Arithmetical Functions Equal to a Sum of Two Squares

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10818

[+] show full item record


Title: Values of Arithmetical Functions Equal to a Sum of Two Squares
Author: Banks, William David, 1964-; Luca, Florian; Saidak, Filip; Shparlinski, Igor E.
Keywords: Euler function
positive integers
Dedekind function
Date: 2005
Publisher: Oxford University Press
Citation: Quart. J. Math. Oxford Ser., 56 (2005), 123-139.
Abstract: Let '(n) denote the Euler function. In this paper, we determine the order of growth for the number of positive integers n ≤ x for which '(n) is the sum of two square numbers. We also obtain similar results for the Dedekind function (n) and the sum of divisors function _(n).
URI: http://hdl.handle.net/10355/10818
ISSN: 1073-7928

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record